# SDR SWAA2014090831641

- Difficulty date: August 19, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING PANEL OVERWING DOORS EMER EXIT SIGN LENS CRACKED.  R & R LENS IAW AMM.
